# SDR FXTA20250815001

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N190BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5611
- Aircraft time: 5,072 hours, 10,505 cycles
- System (JASC): 3400 · Navigation System
- Part: Ahrs
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AHRS #1 & 2 FAILED, HEADING RED "X", LOSE OF SYNTHETIC VISION; GRS #1 S/N: 45T003846, GRS #3 S/N: 45T003702, GMU #1 1CM0333444. GMU #2 S/N: 1CM033471, REMOVED, INSPECTED, REINSTALLED. AHRS SYSTEM POST-MX CHECK PERFORMED. AHRS ADJUSTMENT/TEST, PITCH/ROLL OFFSET CALIBRATION, MAGNETOMETER CALIBRATION, HEADING OFFSET CALIBRATION PERFORMED. OPS CHECKED GOOD.
